Home / Journals / Mathematics & Statistics | Electrical & Computer Science / International Journal of Systems Science and Applied Mathematics
ISSN Print: 2575-5838
Frequency: Bimonthly
ISSN Online: 2575-5803
Recommend to Library
Osei Antwi
Pages: 116-125   Published Online: Nov. 14, 2017
PDF (390KB)    
Chilachava Temur, Gvinjilia Tsira
Pages: 110-115   Published Online: Nov. 2, 2017
PDF (176KB)    
Niluka Rodrigo, Sium Shashikala
Pages: 99-104   Published Online: Jan. 19, 2017
PDF (228KB)    
Manuel Malaver
Pages: 93-98   Published Online: Oct. 23, 2017
PDF (176KB)    
Parag Shah
Pages: 83-86   Published Online: Sep. 28, 2017
PDF (206KB)    
Qianqian Xu, Shengnan Jia, Haohao Li, Jinhua Huang
Pages: 105-109   Published Online: Jul. 27, 2017
PDF (185KB)    
Ying Shang
Pages: 75-82   Published Online: Jul. 18, 2017
PDF (479KB)    
Ramadan Elaiess
Pages: 70-74   Published Online: Jul. 17, 2017
PDF (255KB)    
Sandip Patil, Madhu Kasturi, Anil Acharya, Ashok Pise
Pages: 64-69   Published Online: Jul. 12, 2017
PDF (244KB)    
Related SciencePG Frontiers
More
Editorial Board
More
Tatyana Komleva Department of Mathematics, Odessa State Academy of Civil Engineering and Architecture
Odessa, Ukraine
Guodong Zhang
College of Mathematics and Statistics, South-Central University for Nationalities
Wuhan, Hubei, China
Ming Tian Department of Mathematics, Civil Aviation University of China
Tianjin, China
Niluka Rodrigo
Department of Mathematics, Faculty of Science, University of Peradeniya
Kandy, Central, Sri Lanka
Peer Reviewers
More
Majid Erfanian
Department of Science, University of Zabol
Zabol, Sistan and Balochestan, Iran
Babak Shiri
Faculty of Mathematical Sciences, University of Tabriz
Tabriz, East Azerbaijan, Iran
Kali Charan
Department of Mathematics, SRMS College of Engineering and Technology
Bareilly, Uttar Pradesh, India
Jean Felipe
Departament of Physics, Federal University of Lavras
Lavras, Minas Gerais, Brazil
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931